# SDR AALA20111120TUL04

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 54,542 hours, 26,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

MTY - INFLIGHT PVR-ORD.  CREW REPORTED PRESSURIZATION LOSS AND CABIN O2 MASK WERE DEPLOYED.  EMERGENCY DECLARED FLIGHT DIVERTED MTY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIED TO TUL FOR PERMANENT REPAIRS.
